# SDR FDEA200903060855

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: R57249121
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG BAY RIB NR 5 FWD LUG HAS CORROSION IN HOLE BORE AND ON FWD AND AFT SPOTFACE.  REMOVED LEVEL 1 CORROSION AND REPAIRED RT RIB NR 5 LUG IAW EA 6-5710-124226 .
